Renormalized relativistic Hartree-Bogoliubov equations with a zero-range pairing interaction

Nikšić, Tamara and Ring, Peter and Vretenar, Dario (2005) Renormalized relativistic Hartree-Bogoliubov equations with a zero-range pairing interaction. Physical Review C, 71 (4). pp. 44320-8. ISSN 0556-2813

[img]
Preview
PDF - Published Version
Language: English

Download (172kB) | Preview

Abstract

A recently introduced scheme for the renormalization of the Hartree-Fock-Bogoliubov equations in the case of zero-range pairing interaction is extended to the relativistic Hartree-Bogoliubov model. A density-dependent strength parameter of the zero-range pairing is adjusted in such a way that the renormalization procedure reproduces the empirical 1S0 pairing gap in isospin-symmetric nuclear matter. The model is applied to the calculation of ground-state pairing properties of finite spherical nuclei.

Item Type: Article
Keywords: HF calculations ; nuclear forces ; nuclear density ; nuclear isospin ; nuclear matter ; nuclear energy levels ; nuclear shape
Date: April 2005
Subjects: NATURAL SCIENCES > Physics > Nuclear Physics
Additional Information: Copyright (2005) by the American Physical Society.
Divisions: Faculty of Science > Department of Physics
Project code: 0119250
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 24 May 2014 19:17
Last Modified: 24 May 2014 19:17
URI: http://digre.pmf.unizg.hr/id/eprint/1694

Actions (login required)

View Item View Item